# SDR CALA2021032200349

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTEL CRACKED AT BL0 BETWEEN STA 294 AND STA 277 REF AAR N/R 9614545 REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BL 0 BETWEEN STA 294 AND STA 277 PER REF B737 SRM 51-40-02, 51-10-02 AND DWG 141A5400 WORK ACCOMPLISHED BY V894481
